# SDR CALA2015091494346

- Difficulty date: September 13, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 71,561 hours, 26,570 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH ENLARGED LOCK FASTENER HOLES ON CLEAT, BY FRAME 65 & STRINGER 31R.  R & R CLEAT IAW GPM 07-35-0 & SRM 51-42-11 PARA 6 & 7.
